# SDR MWEA080083

- Difficulty date: June 6, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 54,937 hours, 48,667 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK RED LIGHTS AT AFT GALLEY ARE INOPERATIVE.  INSTALLED WIRE SPLICE.  (S)
